# SDR 96UAL900212

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF DEN, UNABLE TO CONTROL CABIN PRESSURE IN ANY MODE.  FLIGHT RETURNED TO DEN.  REPLACED CABIN PRESSURE CONTROLLER AND LANDING GEAR ACCESSORY UNIT.  LATER MAINTENANCE REPAIRED LEAKAGE AT FORWARD AND AFT CARGO DOORS AND REPLACED LT PACK FLOW CONTROL AND SHUTOFF VALVE, LT PACK SWITCH AND RELAYS R124 AND R589.
